Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Holomorphic mappings: Survey of some results and discussion of open problems


Author: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 78 (1972), 374-382
DOI: https://doi.org/10.1090/S0002-9904-1972-12905-7
MathSciNet review: 0294718
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. S. Chern, Complex manifolds without potential theory, Van Nostrand Math. Studies, no. 15, Van Nostrand, Princeton, N.J., 1967. MR 37 #940. MR 225346
  • 2. R. Nevanlinna, Analytic functions, Springer-Verlag, Berlin and New York, 1970. MR 279280
  • 3. H. Wu, The equidistribution theory of holomorphic curves, Princeton Univ. Press, Princeton, N.J., 1970. MR 273070
  • 4. W. Stoll, Value distribution of holomorphic maps into compact complex manifolds, Lecture Notes in Math., no. 135, Springer-Verlag, Berlin and New York, 1970. MR 267138
  • 5. M. Green, Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc. (to appear). (Preprints available from Princeton University, Princeton, N.J.) MR 308433
  • 6. J. Carlson, Some degeneracy theorems for entire functions with values in an algebraic variety, Trans. Amer. Math. Soc. (to appear). (Preprints available from Princeton University, Princeton, N.J.) MR 296356
  • 7. H. Wu, Remarks on the first main theorem of equidistribution theory. I, II, III, J. Differential Geometry 2 (1968), 197-202; ibid. 3 (1969), 83-94, 369-384.
  • 8. J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (Notes available from Princeton University, Princeton, N.J.)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12905-7

American Mathematical Society